# SDR SIMA2019100193006

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 30,263 hours, 29,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERGENCY LIGHT FWD INOPERATIVE.  REMOVED AND REPLACED LAMP IAW AMM 33-50-10 OPS CHECED FAILED IAW ITEM 2 THIS NRWC
